# SDR CA100224011

- Difficulty date: February 23, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Head
- Part number: R1265101
- Condition: Jammed
- Location: Life Raft
- Component: Life Raft, R1300317RB
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) OPERATING HEAD PN. R1265-101 FAILED TO OPERATE DURING ROUTINE FUNCTION TEST, DURING LIFERAFT O/H. (TC 20100224011)
